# SDR 9605126631

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE, PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED ACCOMPANIED BY A LOSS OF PRESSURIZATION.  AIRCRAFT DIVERTED TO MNL AND LANDED WITHOUT INCIDENT.  REPLACED AIR/GROUND RELAY R229, RIGHT OUTFLOW VALVE ACTUATOR AND AUTO PRESSURE CONTROLLER.  REPAIRED DENT IN FORWARD CARGO DOOR DEPRESSOR SEAL AND OPERATIONAL CHECK GOOD.
